# SDR UIEA2017073001386

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,848 hours, 22,035 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Idg Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LT IDG VALVE.  PERFORMED BUSS POWER CONTROL UNIT BIT IAW  FIM 24-20 FT 802.  NO FAULTS NOTED. RESET UNIT,  EICAS MESSAGE CLEARED.
